# SDR 06FDEA0245

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SKIN EXTERNAL DOUBLER AT STA XOS 900 TO STA XOS 916.  REWORKED REPAIR IAW SRM 57-10-00 FIG 28 VOL 1, REPAIRED IAW SRM 57-10-00 FIG 28 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER 1214 AND SRM 57-10-00 FIG 28 VOL 1.
